Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Cylinder deformations in orbit closures of translation surfaces

Alex Wright

Geometry & Topology 19 (2015) 413–438
Bibliography
1 D Aulicino, D M Nguyen, A Wright, Classification of higher rank orbit closures in odd(4), arXiv:1308.5879
2 A Avila, A Eskin, M Möller, Symplectic and isometric SL(2, )–invariant subbundles of the Hodge bundle, arXiv:1209.2854
3 I I Bouw, M Möller, Teichmüller curves, triangle groups, and Lyapunov exponents, Ann. of Math. 172 (2010) 139 MR2680418
4 K Calta, Veech surfaces and complete periodicity in genus two, J. Amer. Math. Soc. 17 (2004) 871 MR2083470
5 A Eskin, H Masur, Asymptotic formulas on flat surfaces, Ergodic Theory Dynam. Systems 21 (2001) 443 MR1827113
6 A Eskin, M Mirzakhani, Invariant and stationary measures for the SL(2, ) action on moduli space, arXiv:1302.3320
7 A Eskin, M Mirzakhani, A Mohammadi, Isolation, equidistribution, and orbit closures for the SL(2, ) action on moduli space, arXiv:1305.3015
8 S Filip, Semisimplicity and rigidity of the Kontsevich–Zorich cocycle, arXiv:1307.7314
9 S Filip, Splitting mixed Hodge structures over affine invariant manifolds, arXiv:1311.2350
10 P Hubert, T A Schmidt, Invariants of translation surfaces, Ann. Inst. Fourier (Grenoble) 51 (2001) 461 MR1824961
11 A Katok, B Hasselblatt, Introduction to the modern theory of dynamical systems, 54, Cambridge Univ. Press (1995) MR1326374
12 R Kenyon, J Smillie, Billiards on rational-angled triangles, Comment. Math. Helv. 75 (2000) 65 MR1760496
13 E Lanneau, D M Nguyen, Complete periodicity of Prym eigenforms, arXiv:1301.0783
14 H Masur, S Tabachnikov, Rational billiards and flat structures, from: "Handbook of dynamical systems, Vol. 1A" (editors B Hasselblatt, A Katok), North-Holland (2002) 1015 MR1928530
15 C T McMullen, Billiards and Teichmüller curves on Hilbert modular surfaces, J. Amer. Math. Soc. 16 (2003) 857 MR1992827
16 C T McMullen, Teichmüller geodesics of infinite complexity, Acta Math. 191 (2003) 191 MR2051398
17 C T McMullen, Teichmüller curves in genus two : The decagon and beyond, J. Reine Angew. Math. 582 (2005) 173 MR2139715
18 C T McMullen, Prym varieties and Teichmüller curves, Duke Math. J. 133 (2006) 569 MR2228463
19 C T McMullen, Dynamics of SL2() over moduli space in genus two, Ann. of Math. 165 (2007) 397 MR2299738
20 C McMullen, Cascades in the dynamics of measured foliations, preprint (2012)
21 Y Minsky, B Weiss, Nondivergence of horocyclic flows on moduli space, J. Reine Angew. Math. 552 (2002) 131 MR1940435
22 D M Nguyen, A Wright, Non-Veech surfaces in hyp(4) are generic, Geom. Funct. Anal. 24 (2014) 1316 MR3248487
23 J Smillie, B Weiss, Minimal sets for flows on moduli space, Israel J. Math. 142 (2004) 249 MR2085718
24 J Smillie, B Weiss, Finiteness results for flat surfaces: A survey and problem list, from: "Partially hyperbolic dynamics, laminations, and Teichmüller flow" (editors G Forni, M Lyubich, C Pugh, M Shub), Fields Inst. Commun. 51, Amer. Math. Soc. (2007) 125 MR2388694
25 W A Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math. 97 (1989) 553 MR1005006
26 W A Veech, Siegel measures, Ann. of Math. 148 (1998) 895 MR1670061
27 C C Ward, Calculation of Fuchsian groups associated to billiards in a rational triangle, Ergodic Theory Dynam. Systems 18 (1998) 1019 MR1645350
28 A Wright, Schwarz triangle mappings and Teichmüller curves : the Veech–Ward–Bouw–Möller curves, Geom. Funct. Anal. 23 (2013) 776 MR3053761
29 A Wright, The field of definition of affine invariant submanifolds of the moduli space of abelian differentials, Geom. Topol. 18 (2014) 1323 MR3254934
30 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry, I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer (2006) 437 MR2261104